Abstract and Applied Analysis
Volume 6 (2001), Issue 3, Pages 131-150

Development of local, global, and trace estimates for the solutions of elliptic equations

Moulay D. Tidriri

Department of Mathematics, Iowa State University, 400 Carver Hall, Ames 50011-2064, IA, USA

Received 21 January 2001

Copyright © 2001 Moulay D. Tidriri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.